default-icon
Decentry and Body pain
I had gastric, consulted a physician who prescribed few tabs but later it got converted to loose stools and now I've severe body pain and feeling damn tired. Legs are hurting. When I pass the motion there's foul smell. Need some help.
120 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

hello there. your normal bacterial flora which is present in the intestine seem to be disrupted because of the antibiotics. it's normal, happens a lot of times. no need to worry. just have curd everyday with every meal. drink lots of water. and you should be fine. if problem persists consult your doctor again. regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.